# SDR SWIA201023685

- Difficulty date: February 4, 2010
- Submitted: February 18, 2010
- Operation: Air carrier
- Aircraft: N233SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120307
- Aircraft time: 32,271 hours, 46,285 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 LIGHT ON LEFT SIDE OF FLOOR LEVEL ILLUMINATION TRACK LIGHTING INOP.  (FLT 5758)  REPAIRED BROKEN WIRE.
